# SDR 97ZZZX2601

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 TANK INBOARD BOOST PUMP, LOW PRESSURE LIGHT IS ON ALL THE TIME WITH SWITCH LATCHED.
